Volume 9, March 2003
|Page(s)||125 - 133|
|Published online||15 September 2003|
Geometric constraints on the domain for a class of minimum problems
Dip. di Matematica, P.le Aldo Moro 2, 00185 Roma, Italy;
We consider minimization problems of the form where is a bounded convex open set, and the Borel function is assumed to be neither convex nor coercive. Under suitable assumptions involving the geometry of Ω and the zero level set of f, we prove that the viscosity solution of a related Hamilton–Jacobi equation provides a minimizer for the integral functional.
Mathematics Subject Classification: 49J10 / 49L25
Key words: Calculus of Variations / existence / non-convex problems / non-coercive problems / viscosity solutions.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.